| Model Number |
WA69334M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rigid endoscopic tissue manipulation forceps distal end of the jaw was broken or deformed.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.However, the likely cause of the reported event is due to excessive force/wrong handling.A deformation at the distal end or a mouth misalignment of greater than or equal to 0.5mm is due to the action of a large mechanical force.Furthermore, a jaw offset of less than or equal to 0.5mm is permissible.Olympus will continue to monitor field performance for this device.